MathSciNet Relay Station
MathSciNet bibliographic data
MR2152336 35K45 (35A05 35B30)
Coclite, Giuseppe Maria; Holden, Helge; Karlsen, Kenneth Hvistendahl Wellposedness for a parabolic-elliptic system. Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 659–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement